Matches in DBpedia 2016-04 for { <https://www.worldcat.org/oclc/36978119> ?p ?o }
Showing triples 1 to 13 of
13
with 100 triples per page.
- 36978119 accessdate "2015-08-22".
- 36978119 date "December 2000".
- 36978119 first "H. M.".
- 36978119 format "PDF".
- 36978119 isCitedBy Apxc3xa9rys_constant.
- 36978119 issue "4".
- 36978119 journal "Taiwanese Journal of Mathematics".
- 36978119 last "Srivastava".
- 36978119 oclc "36978119".
- 36978119 pages "569–599".
- 36978119 title "Some Families of Rapidly Convergent Series Representations for the Zeta Functions".
- 36978119 url tjm0012_3.pdf.
- 36978119 volume "4".